It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Latest results
Mar 17, 2005
Ward,

Your doctor should have started you on a much lower dose of Lipitor in the first place, not 40mg. No wonder so many people have problems with these drugs. Since you are doing well on 20mg, apparently the 40mg dose was an overkill. Who knows, you may even do okay with 10mg.

I think you're taking some worthwhile supplements. Keep it up. Naturally, it's hard to say how much of an impact they may have had on your numbers. Of course, most of the cholesterol lowering effect was most likely attributed to the Lipitor. But don't ever expect doctors to give a thumbs up to nutritional supplements. Most doctors don't know that much about them anyway. As Linus Pauling once said, "If a doctor isn't up on something, he's usually down on it."

The increase in your total cholesterol from 177 to 182 is insignificant. What is significant is your increased HDL and your improved TC/HDL ratio. That counts much more than a slight elevation in TC. The increase was due to your 5 point jump in HDL, which isn't a bad thing. The changes in your triglycerides and LDL cancel each other out. The contribution from LDL went up 3 points, but there was a net 3 point decrease in VLDL from your current triglyceride count (130).





All times are GMT -7. The time now is 11:34 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!